Advertisement

Siberian Mathematical Journal

, Volume 36, Issue 2, pp 379–388 | Cite as

About continuous dependence on the integrand of solutions to simplest variational problems

  • M. A. Sychëv
Article

Keywords

Variational Problem Continuous Dependence Simple Variational Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. M. Ulam, A Collection of Mathematical Problems [Russian translation], Nauka, Moscow (1964).Google Scholar
  2. 2.
    E. De Giorgi, “On differentiability and analyticity of extremals of multiple regular integrals,” Matematika,4, No. 6, 23–38 (1960).Google Scholar
  3. 3.
    M. Giaquinta, “Multiple integrals in the calculus of variations and nonlinear elliptic systems,” Ann. of Math. Stud., No. 105 (1983).Google Scholar
  4. 4.
    M. A. Krasnosel'skiĩ and Ya. B. Rutitskiĩ, Convex Functions and Orlicz Spaces [in Russian], Fizmatgiz, Moscow (1958).Google Scholar
  5. 5.
    M. A. Sychëv, “To the question of regularity of solutions to some variational problems,” Mat. Sb.,183, No. 4, 118–142 (1992).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • M. A. Sychëv
    • 1
  1. 1.Novosibirsk

Personalised recommendations